Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 89, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 14, 2016, 4:39 PM CDT for Shelby County, Alabama. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 4:39 PM CDT (21:39 UTC)
- Expired
- Jul 14, 2016, 5:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 29 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:49 PM CDT | TSTM WND DMG | 3 Ne Inverness, AL | TREE REPORTED DOWN ALONG CAHABA BEACH DRIVE. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. |
| Jul 14, 4:54 PM CDT | TSTM WND DMG | 4 Sse Leeds, AL | TREE REPORTED DOWN ALONG ALABAMA HIGHWAY 25 IN THE DUNNAVANT COMMUNITY. TIME ESTIMATED BY RADAR. |
| Jul 14, 4:58 PM CDT | TSTM WND DMG | 3 Ene Inverness, AL | TREE REPORTED DOWN NEAR THE INTERSECTION OF BROOK HIGHLAND PARKWAY AND MEADOW DRIVE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
981
WUUS54 KBMX 142139
SVRBMX
ALC117-142245-
/O.NEW.KBMX.SV.W.0089.160714T2139Z-160714T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHELBY COUNTY IN ALABAMA...
* UNTIL 545 PM CDT
* AT 438 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEEDS TO NEAR HOOVER METROPOLITAN STADIUM...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...PELHAM...HELENA...LEEDS...CALERA...CHELSEA...
MONTEVALLO...COLUMBIANA...WILSONVILLE...INDIAN SPRINGS VILLAGE...
VINCENT...HARPERSVILLE...WESTOVER...LAKE PURDY...GREYSTONE...
MEADOWBROOK...OAK MOUNTAIN STATE PARK...HOOVER METROPOLITAN STADIUM
AND MAYLENE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3350 8648 3350 8638 3339 8638 3336 8634
3334 8637 3329 8636 3328 8643 3320 8646
3319 8650 3314 8648 3307 8679 3327 8696
3333 8689 3337 8678 3342 8675 3342 8672
3347 8667 3347 8661 3355 8652 3355 8648
TIME...MOT...LOC 2138Z 312DEG 19KT 3352 8656 3335 8690
HAIL...1.00IN
WIND...60MPH
$$
562 follow-up statements
346
WWUS54 KBMX 142201
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CDT THU JUL 14 2016
ALC117-142245-
/O.CON.KBMX.SV.W.0089.000000T0000Z-160714T2245Z/
SHELBY AL-
501 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN SHELBY COUNTY...
AT 501 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR VINCENT TO NEAR PELHAM...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HOOVER...PELHAM...LEEDS...CHELSEA...COLUMBIANA...WILSONVILLE...
INDIAN SPRINGS VILLAGE...VINCENT...HARPERSVILLE...WESTOVER...
LAKE PURDY...GREYSTONE...MEADOWBROOK...OAK MOUNTAIN STATE PARK...
FOWLER LAKE...MOUNT LAUREL...VANDIVER...OAK MOUNTAIN AMPHITHEATER...
BROOK HIGHLAND AND RIVERCHASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3350 8648 3350 8638 3339 8638 3336 8634
3334 8637 3329 8636 3328 8643 3320 8646
3319 8650 3319 8662 3334 8684 3335 8683
3337 8678 3342 8675 3342 8672 3347 8667
3347 8661 3355 8652 3355 8648
TIME...MOT...LOC 2201Z 319DEG 16KT 3344 8640 3327 8674
HAIL...<.75IN
WIND...60MPH
$$
56548
WWUS54 KBMX 142230
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CDT THU JUL 14 2016
ALC117-142240-
/O.CAN.KBMX.SV.W.0089.000000T0000Z-160714T2245Z/
SHELBY AL-
530 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BIRMINGHAM.
LAT...LON 3350 8648 3350 8638 3339 8638 3336 8634
3334 8637 3329 8636 3328 8643 3320 8646
3319 8650 3319 8662 3334 8684 3335 8683
3337 8678 3342 8675 3342 8672 3347 8667
3347 8661 3355 8652 3355 8648
TIME...MOT...LOC 2226Z 312DEG 19KT 3335 8628 3318 8662
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:32 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 14, 3:32 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 332 PM CDT THU JUL 14 2016 .SHORT TERM... Tonight through Friday night. Two areas of concern for the short term. The first being our large area of showers and thunderstorms that has been moving eastward across Tennessee and across the northern portions of Alabama where some strong winds, lots of lightning, heavy rain, and at times marginal hail have been noted. A second area of more scattered showers and thunderstorms exists across the south and west central portions of the state being enhanced by a broad upper low pressure system across the gulf coast. Think that this activity should decrease as we lose daytime heating, but models are indicating another possible convective system may move across the northern portions of the area, but with some uncertainty, have kept some pops in late and done a slow ramp back up of pops before daybreak on Friday. Will reserve the higher pops for during the day on Friday as a surface low pressure system moves out of the Texas Panhandle and across Oklahoma/Arkansas and is expected to drag a front closer to Alabama on during the day Friday with with lots of available moisture available ahead of it. 08 .LONG TERM... Saturday through Wednesday. Weak mid/upper troughing will persist on Saturday and will lead to enhanced rain chances for the area. By Sunday, the upper ridge to our west begins to strengthen over the Central Plains and heights start to increase in our neck of the woods, especially into Monday. Rain chances will return to climatological norms with the best chances in the E/SE along the eastern periphery of the ridge. Convection will primarily be diurnally driven during this time. As we look into the extended, models try to bring a frontal boundary southward into the forecast area in the Tue/Wed time frame. Scattered convection, at least, can be expected both days, and a few showers/storms may linger into the overnight period with the front still in the vicinity. Temperatures will remain just above normal thru the period, with highs in the low/mid 90s. With dew points remaining in the 70s, heat index values could approach or exceed 105 degrees early next week. 19 && .AVIATION... 18Z TAF Discussion. Two areas of concern this afternoon. The first is from a line of TSTM approaching from the northwest, with outflow boundaries, downburst winds, some large hail, and heavy rain at times with the stronger cells possible especially across the northwest sections of the state. Will be monitoring these storms as they progress southeast today. Our second area of concern will just be for activity developing during the afternoon and moving up from the south. Have tried to time these threats appropriately in the TAFs. We should have a lull in the late evening and possible some development or another complex late bringing more activity. There is some uncertainty for this late night complex and have not mentioned VCTS again until Friday morning when better chances are expected. 08 && .FIRE WEATHER... Periods of showers and thunderstorms will continue off and on through the next week, with the highest chances mainly now through late Friday. No critical fire weather concerns with humid conditions persisting. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 72 89 70 89 71 / 40 70 60 50 30 Anniston 72 89 71 88 71 / 40 60 60 50 30 Birmingham 75 89 73 89 74 / 40 70 60 50 30 Tuscaloosa 74 90 73 90 73 / 50 70 60 50 20 Calera 73 89 73 89 73 / 40 60 60 50 30 Auburn 74 89 73 90 73 / 40 60 60 50 30 Montgomery 74 93 74 92 74 / 40 60 60 50 30 Troy 73 90 72 91 72 / 40 60 50 50 30 && .BMX WATCHES/WARNINGS/ADVISORIES... None. && 08/19
Hazardous weather outlook, Jul 14, 4:01 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 401 PM CDT THU JUL 14 2016 ALZ011>015-017>050-160015- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 401 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE, MAINLY EAST AND NORTH OF A JASPER, TO BESSEMER, TO WEDOWEE THROUGH 9 PM. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS UP TO 60 MPH, LARGE HAIL, AND AREAS OF LOCALLY HEAVY RAINFALL THAT COULD LEAD TO MINOR FLOODING DUE TO THE SLOW MOVING NATURE OF THIS SYSTEM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DAYTIME TEMPERATURES ARE FORECAST TO CLIMB INTO THE MIDDLE TO UPPER 90S EARLY NEXT WEEK AS A STRONG HIGH PRESSURE SYSTEM MOVES CLOSER TO ALABAMA. HEAT INDICES COULD REACH 105 DEGREES OR HIGHER ON SUNDAY, MONDAY, AND TUESDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 14, 4:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG 1 ESE FULTONDALE 33.61N 86.78W
07/14/2016 JEFFERSON AL PUBLIC
TWO TREES REPORTED DOWN FROM THUNDERSTORM OUTFLOW WINDS.
&&
GSATTERWLocal storm report, Jul 14, 4:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND GST FULTONDALE 33.62N 86.80W
07/14/2016 E50 MPH JEFFERSON AL PUBLIC
WIND GUSTS ESTIMATED AS HIGH AS 40-50 MPH.
&&
GSATTERWSpecial weather statement, Jul 14, 4:08 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 PM CDT THU JUL 14 2016
ALZ024-025-142145-
JEFFERSON AL-SHELBY AL-
408 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY AND
SOUTHEASTERN JEFFERSON COUNTIES UNTIL 445 PM CDT...
AT 407 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BESSEMER...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...ALABASTER...BESSEMER...
HOMEWOOD...PELHAM...MOUNTAIN BROOK...HELENA...HUEYTOWN...IRONDALE...
FAIRFIELD...PLEASANT GROVE...MIDFIELD...BRIGHTON...
INDIAN SPRINGS VILLAGE...LIPSCOMB...SYLVAN SPRINGS...
MAYTOWN AND ROSS BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3355 8666 3324 8668 3322 8703 3325 8703
3325 8705 3353 8702
TIME...MOT...LOC 2107Z 274DEG 18KT 3331 8696
75Special weather statement, Jul 14, 4:11 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 PM CDT THU JUL 14 2016
ALZ024-026-142145-
JEFFERSON AL-ST. CLAIR AL-
411 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ST. CLAIR AND EAST
CENTRAL JEFFERSON COUNTIES UNTIL 445 PM CDT...
AT 411 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ARGO TO BIRMINGHAM. MOVEMENT WAS EAST AT
55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN BIRMINGHAM...VESTAVIA HILLS...MOUNTAIN BROOK...
TRUSSVILLE...IRONDALE...LEEDS...MOODY...SPRINGVILLE...ODENVILLE...
CENTER POINT...CLAY...MARGARET...ARGO...CHALKVILLE...BRANCHVILLE...
BARBER MOTORSPORTS PARK...GRAYSON VALLEY...ALTON...
SHOPS OF GRAND RIVER AND CALDWELL.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3384 8633 3350 8648 3355 8648 3355 8652
3352 8652 3352 8656 3349 8659 3348 8674
3377 8659 3377 8658 3380 8657 3380 8652
3382 8647 3382 8643 3384 8641
TIME...MOT...LOC 2111Z 265DEG 46KT 3370 8654 3352 8672
75Special weather statement, Jul 14, 4:19 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT THU JUL 14 2016
ALZ017-026-142145-
BLOUNT AL-ST. CLAIR AL-
419 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT AND
NORTHWESTERN ST. CLAIR COUNTIES UNTIL 445 PM CDT...
AT 418 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WALNUT GROVE TO NEAR DALLAS. MOVEMENT WAS
EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ONEONTA...SPRINGVILLE...CLEVELAND...DALLAS...LOCUST FORK...ALTOONA...
SUSAN MOORE...TRAFFORD...ALLGOOD...FAIRVIEW...ROSA...COUNTY LINE...
INLAND LAKE...HIGHLAND LAKE...CALDWELL...HOLLY SPRINGS...EASLEY...
CLEAR SPRINGS...HENDRIX AND REMLAP.
LAT...LON 3407 8632 3405 8633 3399 8633 3394 8637
3394 8633 3396 8632 3396 8631 3381 8633
3376 8661 3377 8665 3378 8665 3384 8676
3384 8678 3409 8637
TIME...MOT...LOC 2118Z 264DEG 34KT 3402 8621 3383 8660
75Special weather statement, Jul 14, 4:31 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 PM CDT THU JUL 14 2016
ALZ036-043-142200-
COOSA AL-ELMORE AL-
431 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELMORE AND SOUTHEASTERN
COOSA COUNTIES UNTIL 500 PM CDT...
AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPEED...OR 8 MILES SOUTHWEST OF ROCKFORD...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD...EQUALITY...ECLECTIC...KOWALIGA BRIDGE...
HIGHWAY 9 AND HIGHWAY 22...COTTAGE GROVE...DEXTER...PENTONVILLE...
SPEED...NIXBURG...TEN CEDAR ESTATES...WELONA...SANTUCK...
WEOKA MILLS...TITUS...WESTERN LAKE MARTIN...JORDAN LAKE...
CENTRAL AND FISHPOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3261 8596 3266 8641 3275 8641 3275 8638
3277 8640 3288 8640 3288 8601 3282 8601
3280 8600 3276 8601 3275 8597 3277 8597
3277 8596 3275 8594
TIME...MOT...LOC 2131Z 275DEG 22KT 3278 8628
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:01 PM CDT | Special Weather Statement | BMX | Marion | 59 min |
| Jul 14, 1:06 PM CDT | Special Weather Statement | BMX | Winston | 24 min |
| Jul 14, 1:18 PM CDT | Special Weather Statement | BMX | Marengo | 42 min |
| Jul 14, 1:19 PM CDT | Special Weather Statement | BMX | Marengo | 41 min |
| Jul 14, 1:29 PM CDT | Special Weather Statement | BMX | Marion | 61 min |
| Jul 14, 1:48 PM CDT | Special Weather Statement | BMX | Lamar | 57 min |
| Jul 14, 1:59 PM CDT | Special Weather Statement | BMX | Winston | 61 min |
| Jul 14, 2:11 PM CDT | Special Weather Statement | BMX | Marion | 49 min |
| Jul 14, 2:39 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jul 14, 2:45 PM CDT | Special Weather Statement | BMX | Walker | 30 min |
| Jul 14, 2:49 PM CDT | Special Weather Statement | BMX | Walker | 41 min |
| Jul 14, 3:08 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 25 min |
| Jul 14, 3:20 PM CDT | Special Weather Statement | BMX | Blount | 55 min |
| Jul 14, 3:27 PM CDT | Special Weather Statement | BMX | Jefferson | 63 min |
| Jul 14, 3:32 PM CDT | Special Weather Statement | BMX | Walker | 58 min |
| Jul 14, 3:35 PM CDT | Special Weather Statement | BMX | Jefferson | 25 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | BMX | Coosa | 31 min |
| Jul 14, 4:08 PM CDT | Special Weather Statement | BMX | Jefferson | 37 min |
| Jul 14, 4:11 PM CDT | Special Weather Statement | BMX | St. Clair | 34 min |
| Jul 14, 4:19 PM CDT | Special Weather Statement | BMX | Blount | 26 min |
| Jul 14, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 32 min |
| Jul 14, 4:31 PM CDT | Special Weather Statement | BMX | Elmore | 29 min |
| Jul 14, 4:33 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 27 min |
| Jul 14, 4:55 PM CDT | Special Weather Statement | BMX | Calhoun | 35 min |
| Jul 14, 4:58 PM CDT | Special Weather Statement | BMX | St. Clair | 32 min |
| Jul 14, 5:00 PM CDT | Special Weather Statement | BMX | Elmore | 30 min |
| Jul 14, 5:09 PM CDT | Special Weather Statement | BMX | Talladega | 36 min |
| Jul 14, 5:34 PM CDT | Special Weather Statement | BMX | Pickens | 26 min |
| Jul 14, 5:43 PM CDT | Special Weather Statement | BMX | Lamar | 32 min |
| Jul 14, 5:47 PM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne, Talladega | 28 min |
| Jul 14, 5:56 PM CDT | Special Weather Statement | BMX | Fayette, Pickens | 49 min |
| Jul 14, 6:27 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 48 min |
| Jul 14, 6:31 PM CDT | Areal Flood Warning | BMX | Calhoun | 3 hr |
| Jul 14, 6:40 PM CDT | Special Weather Statement | BMX | Fayette, Pickens | 65 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.